Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 31, Number 8
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 31, Number 8 (1925)
PDF
Bull. Amer. Math. Soc. 31 (1925)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 31, Number 8 (1925)
PDF
Bull. Amer. Math. Soc. 31 (1925)
The forty-fifth regular meeting of the San Francisco Section
B. A. Bernstein PDF
Bull. Amer. Math. Soc. 31 (1925), 385-392
The April meeting in Chicago
Arnold Dresden PDF
Bull. Amer. Math. Soc. 31 (1925), 393-408
Concerning the complementary intervals of countable closed sets
J. R. Kline PDF
Bull. Amer. Math. Soc. 31 (1925), 409-410
On sets of three consecutive integers which are quadratic residues of primes
A. A. Bennett PDF
Bull. Amer. Math. Soc. 31 (1925), 411-412
Groups in which the normaliser of every element except identity is abelian
Louis Weisner PDF
Bull. Amer. Math. Soc. 31 (1925), 413-416
Note on Gibbs’ phenomenon
C. N. Moore PDF
Bull. Amer. Math. Soc. 31 (1925), 417-419
A historical note on Gibbs’ phenomenon in Fourier’s series and integrals
H. S. Carslaw PDF
Bull. Amer. Math. Soc. 31 (1925), 420-424
A general form of the suspension bridge catenary
Ira Freeman PDF
Bull. Amer. Math. Soc. 31 (1925), 425-429
On the solution of diophantine equations by means of ideals
G. E. Wahlin PDF
Bull. Amer. Math. Soc. 31 (1925), 430-444
Notes
PDF
Bull. Amer. Math. Soc. 31 (1925), 470-475
New publications
PDF
Bull. Amer. Math. Soc. 31 (1925), 476-480